# SDR CA040322001

- Difficulty date: February 24, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 2,442 hours
- Engine: Pwa PW545A
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter Housing
- Part number: 99122813
- Condition: Broken
- Location: Anti Skid Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, W
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI PRIOR TO TAKE-OFF EXPERIENCED A BRAKE ANTI-SKID PUMP FILTER BOWL FAILURE WITH A HYDRAULIC FLUID LOSS. THIS EVENT OCCURRED BEFORE ON NOV. 19, 2002 (1725.6 HRS TTSN AND 1534 TCSN), ON BOTH TIMES A CRACK WAS FOUND ON FILTER BOWL THREADS.THE FIRST FAILURE WAS REPORTED TO CESSNA AND THE DEFECTIVE PART WAS SENT FOR INVESTIGATION AND THE FILTER BOWL CRACKED WAS DUE TO A MACHINING DEFECT DURING MANUFACTURE. SEVERAL FILTER BOWLS WERE OFFSET DURING MACHINING, WHICH CAUSED A THIN WALL AT THE THREADS AND COULD CRACK.A SECOND SCR REPORT WILL BE SENT TO CESSNA. WE ARE EVALUATING THE NEED TO REPLACE THE HOUSING ON A REGULAR BASIS TO PREVENT RE-OCCURRENCE, UNTIL CESSNA PROVIDE A FIX.
